# SDR 2002UALA01318

- Difficulty date: August 15, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 39,716 hours, 11,692 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STATION 365 STRINGER 17R HAD EXCESSIVE MATERIAL REMOVED DURING CORROSION CLEAN UP BETWEEN RBL 10 OUT TO 64 RBL ON THE UPPER T-CAP SURFACE.  MAJOR REPAIR ACCOMPLISHED.  REPLACEMENT T-CAP INSTALLED.
